# SDR AWXA0000821

- Difficulty date: November 1, 2000
- Submitted: November 2, 2000
- Operation: Air carrier
- Aircraft: N189AW
- Make and model: Boeing 737277
- Aircraft serial: 22656
- Aircraft time: 55,550 hours, 45,869 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6576133
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, FUSELAGE SKIN AROUND FWD AIRPHONE ANTENNA BULGING.  REMOVED DAMAGED AREA, FABBED REPAIR DOUBLER IAW 737 SRM 51-30-8, INSTALLED DOUBLER AND FILLER IAW 737 SRM 53-30-3, TREATED AND PRIMED IAW 737 SRM 51-10-2.
